We are 145,005 members in 73 forums discussing 114,830 topics.

Help with Abbreviations

All TopicsForum: Hormonal Therapy - Before, During and After → Topic: Bruise easy anyone?

Topic: Bruise easy anyone?

Forum: Hormonal Therapy - Before, During and After — Risks and benefits, side effects, and costs of anti-estrogen medications.

Posted on: Feb 28, 2008 03:51PM

duff0015 wrote:

I'm on hormonals (Lupron and Arimidex) and I notice that I tend to get bruises.  Can't even remember how.  It was actually worse on Tamoxifen but I was alson aspirin then.  It is better but still frustrating.  I just bump into anything, kneel down to play with my daughter and I have a bruise.   They seem to last a while too. Normal?  

Thanks! 

Log in to post a reply

Posts 1 - 8 (8 total)

Log in to post a reply

Feb 28, 2008 04:49PM good wrote:

I'm 3 years out from chemo and radiation and am not on asprin or hormones.  Interesting that I also have noticed  I bruise easily. Didn't know that happened to anyone else.  I haven't asked my doctor but wonder about it when it has happened.

Log in to post a reply

Feb 28, 2008 05:44PM Member_of_the_Club wrote:

I noticed it about a month after I went on tamoxifen. It has gotten better but isn't gone completely.

Dx 9/30/2004, IDC, 3cm, Stage IIb, Grade 2, 1/17 nodes, ER+/PR+, HER2-
Log in to post a reply

Feb 28, 2008 07:07PM rumoret wrote:

Yes....I bruise more now than before. Started tomoxifen January 2007.

Terry 

Hugs to my Sisters,

Dx 4/13/2006, IDC, 2cm, Stage IIa, Grade 3, 0/15 nodes, ER+/PR+, HER2-
Log in to post a reply

Feb 28, 2008 10:27PM iodine wrote:

Are you taking Vit E?  I took it at one time for flashes, my arms looked like I'd been beaten with chains.  I would actually get blood blisters!

I agree that tamox seems to help cause brusing, too. 

Dotti---BE NOT AFRAID, Pope John Paul

Log in to post a reply

Apr 26, 2008 05:33PM tlc wrote:

My arms and legs are a mass of bruises.  I look like a dalmation!  I have been taking Tamox since November 06 and in March the doc added Vit E.  I pricked my finger the other day and the blood just ran down my hand.  I will call my Oncologist next week, but I'm glad to read it isn't just me. 

Log in to post a reply

Apr 28, 2008 09:44AM mkurtzman wrote:

I take tomoxifin.  I also take coumadin which is an anticoagulant. I do bruise easily but am not sure if it is from the tomoxifin.  I know i bruise  easily from taking coumadin

Log in to post a reply

Apr 28, 2008 02:16PM turtle42 wrote:

I also notice alot of bruises on tamoxifen. Mostly on my legs but lately I've had some bruises on my hands and the tops of my feet. I've never bruised there before so it must be the tamoxifen. I have been on it for about 9 months. My last wbc and rbc counts were low so maybe that has something to do with it?

turtle

Dx 8/1/2006, IDC, 1cm, Stage Ib, Grade 2, 0/1 nodes, ER+/PR+, HER2-
Log in to post a reply

Apr 28, 2008 02:58PM, edited Apr 28, 2008 02:58PM by Harley44

Interesting!  I have been getting TONS of bruises, and I thought WTF?  My surgeon also told me that having chemo makes us bruise easily... 


I guess I'll check with my onc, when I go back, in July.

Harley

P S I am also taking Tamoxifen